MAUDE Adverse Event Report: MICROVENTION, INC. STENT; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICROVENTION, INC. STENT; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FREDX3513-PMA
Medical Device Problem Codes Entrapment of Device (1212); Retraction Problem (1536); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for analysis and the investigation ongoing.Upon completion of the investigation, a supplemental mdr report will be submitted.
 
Event or Problem Description
It was reported that this complaint concerns the lead wire of the fredx device associated.Device was implanted without any opening complications.Successfully implanted into the patients ica at the level of the pcom artery.Upon removal of the pusher wire/ delivery system, the lead wire snagged the proximal part of the fredx device.Attempts to pull the wire free only began to stretch and distort the proximal body of the fredx device.The catheter was then advanced to the snagged lead wire and ultimately the wire was freed of its retention.The entire wire and catheter system was removed at no consequence to the fredx device.The stent remained where initially implanted.It did not lose position due to this reported issue.Patient¿s condition is stable and was unaffected by the complaint issue.
 
Additional Manufacturer Narrative
Investigation conclusion: a single 11-second video was provided for review.It is not labeled as to date or time or what carotid the devices are located in.The non-subtracted fluoroscopy video is centered on the skull base in ap and lateral projections with no contrast.A short fred device is seen in the proximal supraclinoid carotid.It appears well opened.During the video, the pusher wire is being withdrawn and can be seen snagging the proximal ¿feet¿ of the fred device.The delivery microcatheter is then advanced to the distal aspect of the pusher wire, which is located within the proximal aspect of the fred.At that point, the pusher wire can be brought back into the delivery microcatheter.After retrieval of the pusher wire, there has been no disturbance of the fred device.This video confirms the alleged product issue; however, it does not explain why the issue occurred.The investigation of the returned pusher found no damage or other anomaly that would have caused or contributed to the reported complaint.Per the event description the stent was implanted and therefore, the investigation could not determine if a condition existed on the stent that would have caused or contributed to the reported event.
 
Event or Problem Description
Please see section h11 for device investigation results.

Brand Name
STENT
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22919391
Report Number2032493-2025-90441
Device Sequence Number15925928
Product Code OUT
UDI-Device Identifier00842429114292
UDI-Public(01)00842429114292(11)240730(17)270630(10)0000664025
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFREDX3513-PMA
Device Lot Number0000664025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY 27 CATHETER.
Patient SexFemale